# SDR LAT2005F00000

- Difficulty date: April 30, 2005
- Submitted: May 5, 2005
- Operation: Air carrier
- Aircraft: N46FA
- Make and model: Piper PA-31-350
- Aircraft serial: 318152020
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Part number: 602509
- Condition: Frozen
- Location: Lt Wing Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(4-30-05-1)  UPON DEPARTURE, THE WING FLAPS WOULD NOT RETRACT.  AC RETURNED TO BASE.  INSPECTION REVEALED A FROZEN UPLOCK LIMIT SWITCH, FLAP OPERTION NORMAL.  (AL03200512861) (K)
